# SDR CALA2025010300015

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347047920400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO FR 59-63 LSTR 38 PROFILE PANEL HAS CORROSION.   REMOVED AND REPLACED PROFILE PNL AT AFT CARGO FR 59-63 STR 38 IA W SRM 51-42-11/001.
